Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 202, NWS Louisville, KY

July 5, 2018Adair County, Russell County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 5, 2018, 6:46 PM CDT for Adair County, Russell County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2018, 6:46 PM CDT (23:46 UTC)
Expired
Jul 5, 2018, 7:15 PM CDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Adair County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 128 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:54 PM CDTTSTM WND DMGGlens Fork, KYTREES IN THE ROAD AND POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

307 
WUUS53 KLMK 052346
SVRLMK
KYC001-207-060015-
/O.NEW.KLMK.SV.W.0202.180705T2346Z-180706T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
646 PM CDT THU JUL 5 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  West central Russell County in south central Kentucky...
  Southeastern Adair County in south central Kentucky...

* Until 715 PM CDT

* At 646 PM CDT, a severe thunderstorm was located 7 miles southeast
  of Columbia, moving southwest at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Bryan, Cundiff, Fairplay, Crocus, Chance, Inroad, Olga, Craycraft,
  Gentrys Mill and Joppa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning is 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3692 8523 3693 8527 3697 8535 3710 8522
      3709 8513 3692 8516
TIME...MOT...LOC 2346Z 024DEG 13KT 3704 8520 

HAIL...0.88IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
774 
WWUS53 KLMK 052352
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
652 PM CDT THU JUL 5 2018

KYC001-207-060015-
/O.CON.KLMK.SV.W.0202.000000T0000Z-180706T0015Z/
Russell KY-Adair KY-
652 PM CDT THU JUL 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WEST CENTRAL RUSSELL AND SOUTHEASTERN ADAIR COUNTIES...

At 651 PM CDT, a severe thunderstorm was located 7 miles southeast of
Columbia, moving southwest at 15 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Bryan, Cundiff, Fairplay, Crocus, Chance, Inroad, Olga, Craycraft,
Gentrys Mill and Joppa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3692 8523 3693 8527 3697 8535 3710 8522
      3709 8513 3692 8516
TIME...MOT...LOC 2351Z 024DEG 13KT 3702 8521 

HAIL...1.00IN
WIND...70MPH
 
$$

SCHOETTMER
559 
WWUS53 KLMK 060015
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
715 PM CDT THU JUL 5 2018

KYC001-207-060025-
/O.EXP.KLMK.SV.W.0202.000000T0000Z-180706T0015Z/
Russell KY-Adair KY-
715 PM CDT THU JUL 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RUSSELL AND
SOUTHEASTERN ADAIR COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3692 8523 3693 8527 3697 8535 3710 8522
      3709 8513 3692 8516
TIME...MOT...LOC 0015Z 024DEG 13KT 3694 8525 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:31 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 5, 6:31 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
731 PM EDT Thu Jul 5 2018

...Updated Aviation Discussion...

.Short Term...(This evening through Friday)
Issued at 310 PM EDT Thu Jul 5 2018

...Relief in Sight...

While it is difficult to call anything a "cold" front that only
cools the air into the 80s, after several days of highs in the 90s
with Heat Indices in the triple digits, we'll go with that. The
most important feature of the change in airmass following the
front that will pass through the area over the next 24 hours will
be the reduction in humidity. Dew points, which have reached 80
at multiple KY Mesonet sites today, will fall into the 60s by this
time tomorrow over all but the southern two tiers of Kentucky
counties, and keep on dropping after that.

Between now and the frontal passage, however, we'll endure
continued oppressive heat and humidity. The current heat advisory
remains in place until 01Z, and lows overnight will again remain
above 70. Isolated thunderstorms will provide a little relief to a
few locations, but storms moving south through central Indiana
this afternoon are not expected to maintain their strength as they
move into the center of the upper level high pressure ridge
stretching east to west across the Ohio Valley.

Behind the cold front, temperatures will range from the low 80s
along the Ohio River to the upper 80s near the Tennessee border.
With dew points dropping into the 60s, that will result in Heat
Indices in the mid 80s to lower 90s.  After the past two days, that
really WILL feel "cold" - at least relatively speaking.

.Long Term...(Friday night through Thursday)
Issued at 250 PM EDT Thu Jul 5 2018

...Welcome Break in Heat and Humidity Saturday, then Back to Typical
Summer Weather Next Week...

Friday Night Thru Sunday...

The cold front will push south into TN Friday night, ushering in
welcome cooler temperatures and lower surface dewpoints/humidity.
Pleasant weather will continue on Saturday with afternoon highs in
the 80s and dewpoints in the mid 50s to lower 60s over the northern
half of the forecast area, and 60s in downstate KY. Lows Friday
night will be refreshingly cooler in the upper 50s to mid 60s, and
in the 60s Saturday night, or near or even a few degrees below
normal. However, the respite will be short-lived as humidity values
begin to build again Sunday afternoon across central and west-
central KY. Cannot rule out an isolated thunderstorm Sunday
afternoon or evening over the southwest part of central KY.

Next Week...

The persistent mid-level ridge, centered over the central Rockies
this weekend will extend back eastward across the nation's
midsection and Ohio Valley next week. This will mean a return to
typical summer conditions, although not quite as hot as the last
couple days. Surface dewpoints generally should be in the upper 60s
and lower 70s with some spot mid 70s possible at times. Afternoon
high temperatures will reach the upper 80s and lower 90s, with the
hottest air likely remaining over states to our north and west.

With increased low-level moisture, diurnal destabilization is
expected each day. However, with ridging aloft, forcing will be
unorganized and dictated by any local/mesoscale convergence zones.
Thus, isolated thunderstorms will again be possible at times during
the heat of the day next week, but with many areas remaining dry.
Models suggest that a shortwave crossing the northeastern U.S. late
next week or next weekend could result in a better chance for
convection over parts of the Ohio Valley within northwest flow
aloft, but that's at least a week out and tenuous at this time.

&&

.Aviation...(00Z TAF Issuance)
Issued at 730 PM EDT Thu Jul 5 2018

Have cold front coming down from IL/IN, but otherwise unstable
airmass in place ahead of it causing storms around the terminals
this evening. Instability should start waning some, but cannot get
us completely dry overnight with the front in the vicinity. We could
see some more storms develop Friday morning, before it gets far
enough south to only affect south KY in the afternoon. Will see
winds coming out of the north and picking up in the afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
     INZ076>079-083-084-089>092.

KY...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
     KYZ023>034-038-045-053-061>063-070>074.

&&

Short Term...JBS
Long Term....TWF
Aviation...RJS
Hazardous weather outlook, Jul 5, 2:45 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Thu Jul 5 2018

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074-
061945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Spencer-Nelson-Larue-Butler-Edmonson-
Hart-Logan-Warren-Simpson-Allen-Barren-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Taylorsville, Bardstown,
Hodgenville, Morgantown, Brownsville, Horse Cave, Russellville,
Bowling Green, Franklin, Providence, Scottsville, and Glasgow
345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Heat index values of 105 to 110 are expected through early this evening
and a Heat Advisory remains in effect until 9 pm EDT or 8 pm CDT.
Isolated to scattered thunderstorms also are expected tonight within
a hot humid air mass ahead of a cold front. A few strong storms
may produce brief gusty winds, heavy rainfall, and cloud-to-ground
lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A thunderstorm chance will linger Friday morning across central
Kentucky as the cold front moves through. Isolated thunderstorms are
again possible by next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-061945-
Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Green-
Taylor-Casey-Lincoln-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Frankfort, Georgetown, Cynthiana,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield,
Harrodsburg, Nicholasville, Winchester, Lebanon, Danville,
Lancaster, Richmond, Greensburg, Campbellsville, Liberty, Stanford,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Heat index values of 100 to 105 are expected through early this
evening. Isolated to scattered thunderstorms also are expected
tonight within a hot humid air mass ahead of a cold front. A few
strong storms may produce brief gusty winds, heavy rainfall, and
cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A thunderstorm chance will linger Friday morning across central
Kentucky as the cold front moves through. Isolated thunderstorms are
again possible by next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JBS/TWF

In the hours before

Local storm report, Jul 5, 6:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
718 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 NW LYNDON             38.28N 85.63W
07/05/2018                   JEFFERSON          KY   BROADCAST MEDIA

            LARGE TREE DOWN AND SEVERAL SMALLER TREES
            DOWN REPORTED AT BALLARD HIGH SCHOOL
            LOUISVILLE, KY.

&&

JMB
Special weather statement, Jul 5, 6:22 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
722 PM EDT THU JUL 5 2018

KYZ057-052345-
Madison-
722 PM EDT THU JUL 5 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON COUNTY...

At 722 PM EDT, a strong thunderstorm was located near Rockford,
moving southeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Berea, Duluth, Bighill, Kingston, Dreyfus, Whites and Slate Lick.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3757 8414 3756 8417 3752 8420 3752 8430
      3754 8430 3753 8432 3763 8436 3770 8422
      3757 8409
TIME...MOT...LOC 2322Z 333DEG 28KT 3758 8424

JDG
Local storm report, Jul 5, 6:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     BEE SPRING              37.29N 86.28W
07/05/2018                   EDMONSON           KY   BROADCAST MEDIA

            TELEPHONE POLES, POWER LINES, AND SMALL
            TREES REPORTED DOWN ALONG KY 259 BETWEEN BEE
            SPRING AND SWEEDEN.

&&

JMB
Special weather statement, Jul 5, 6:33 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
633 PM CDT THU JUL 5 2018

KYZ026-060015-
Ohio-
633 PM CDT THU JUL 5 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OHIO COUNTY...

At 633 PM CDT, a strong thunderstorm was located near Masonville,
moving south at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hartford, Beaver Dam, Dukehurst, Taffy, Jingo, Pleasant Ridge,
Horton, Bells Run, Adaburg and Sunnydale.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3763 8695 3763 8694 3762 8693 3762 8692
      3763 8691 3764 8689 3765 8688 3743 8673
      3736 8689 3760 8699
TIME...MOT...LOC 2333Z 344DEG 16KT 3760 8695

JDG
Special weather statement, Jul 5, 6:38 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
638 PM CDT THU JUL 5 2018

KYZ077-078-060015-
Russell-Adair-
638 PM CDT THU JUL 5 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL RUSSELL AND
SOUTHEASTERN ADAIR COUNTIES...

At 638 PM CDT, a strong thunderstorm was located near Columbia,
moving southwest at 15 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Gadberry, Craycraft, Gentrys Mill, Joppa, Ozark, Fairplay, Glens
Fork, Crocus and Montpelier.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3713 8518 3710 8511 3697 8515 3698 8525
      3702 8537
TIME...MOT...LOC 2338Z 028DEG 12KT 3707 8519

SCHOETTMER
Local storm report, Jul 5, 6:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     1 NW CAMPBELLSVILLE     37.36N 85.37W
07/05/2018                   TAYLOR             KY   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON HOUSES AND VEHICLES
            IN THE FOREST HILLS SUBDIVISION. ALSO REPORT
            OF ROOFS GONE. TIME ESTIMATED BASED ON
            RADAR. ALSO REPORT OF MULTIPLE TREES DOWN IN
            THE WESTERN AND CENTRAL PART OF THE COUNTY.

&&

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:30 PM CDTSpecial Weather StatementLMKAdair30 min
Jul 5, 1:48 PM CDTSpecial Weather StatementLMKFranklin27 min
Jul 5, 2:00 PM CDTSpecial Weather StatementLMKRussell30 min
Jul 5, 2:09 PM CDTSevere Thunderstorm WarningLMKWarren36 min
Jul 5, 2:20 PM CDTSpecial Weather StatementLMKWoodford25 min
Jul 5, 2:31 PM CDTSpecial Weather StatementLMKBarren29 min
Jul 5, 2:34 PM CDTSpecial Weather StatementLMKWarren26 min
Jul 5, 2:37 PM CDTSevere Thunderstorm WarningLMKWarren23 min
Jul 5, 2:54 PM CDTSpecial Weather StatementLMKMetcalfe36 min
Jul 5, 3:02 PM CDTSevere Thunderstorm WarningLMKMetcalfe28 min
Jul 5, 3:08 PM CDTSpecial Weather StatementLMKBoyle, Mercer, Washington52 min
Jul 5, 3:24 PM CDTSpecial Weather StatementLMKBarren36 min
Jul 5, 3:28 PM CDTSpecial Weather StatementLMKHarrison47 min
Jul 5, 4:00 PM CDTSevere Thunderstorm WarningLMKHarrison, Scott45 min
Jul 5, 4:16 PM CDTSpecial Weather StatementLMKFayette29 min
Jul 5, 4:18 PM CDTSpecial Weather StatementLMKNelson27 min
Jul 5, 4:28 PM CDTSpecial Weather StatementLMKClinton32 min
Jul 5, 4:32 PM CDTSpecial Weather StatementLMKNicholas43 min
Jul 5, 4:40 PM CDTSpecial Weather StatementLMKHart35 min
Jul 5, 4:44 PM CDTSevere Thunderstorm WarningLMKHart31 min
Jul 5, 4:48 PM CDTSpecial Weather StatementLMKLarue27 min
Jul 5, 4:50 PM CDTSpecial Weather StatementLMKNelson25 min
Jul 5, 5:01 PM CDTSevere Thunderstorm WarningLMKBourbon, Nicholas14 min
Jul 5, 5:13 PM CDTSpecial Weather StatementLMKHart32 min
Jul 5, 5:16 PM CDTSevere Thunderstorm WarningLMKNelson14 min
Jul 5, 5:19 PM CDTSpecial Weather StatementLMKClark26 min
Jul 5, 5:22 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue23 min
Jul 5, 5:24 PM CDTSpecial Weather StatementLMKCasey36 min
Jul 5, 5:26 PM CDTSevere Thunderstorm WarningLMKClark34 min
Jul 5, 5:31 PM CDTSpecial Weather StatementLMKWashington29 min
Jul 5, 5:34 PM CDTSevere Thunderstorm WarningLMKJefferson26 min
Jul 5, 5:37 PM CDTSevere Thunderstorm WarningLMKNelson, Washington23 min
Jul 5, 5:40 PM CDTSevere Thunderstorm WarningLMKEdmonson35 min
Jul 5, 5:43 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell32 min
Jul 5, 6:08 PM CDTSpecial Weather StatementLMKTaylor37 min
Jul 5, 6:12 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor33 min
Jul 5, 6:18 PM CDTAreal Flood AdvisoryLMKCasey117 min
Jul 5, 6:22 PM CDTSpecial Weather StatementLMKMadison23 min
Jul 5, 6:33 PM CDTSpecial Weather StatementLMKOhio42 min
Jul 5, 6:38 PM CDTSpecial Weather StatementLMKAdair37 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.